兰州大学机构库

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
H∞ control for a class of non-linear discrete-time networked systems with limited information 期刊论文
IMA JOURNAL OF MATHEMATICAL CONTROL AND INFORMATION, 2017, 卷号: 34, 期号: 4, 页码: 1411-1429
Authors:  Wang, Yanqian;  Zhang, Shuyu
Favorite  |  View/Download:5171/0  |  Submit date:2018/09/28
non-linear networked systems  H-infinity control  Markov switching system  distributed delays  cone complementarity linearization  linear matrix inequalities  
具有离散和分布时滞的Lotka-Volterra竞争系统(英文) 期刊论文
数学季刊, 2008, 期号: 1, 页码: 83-88
Authors:  张嘉防;  张志平
Favorite  |  View/Download:29/0  |  Submit date:2016/07/28
competition system  discrete and distributed time delays  stability  global asymptotically stable